Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2005 (2005), Issue 4, Pages 341-364

Potential flow of a second-order fluid over a tri-axial ellipsoid

1Department of Aerospace Engineering and Mechanics, University of Minnesota, 110 Union Street SE, Minneapolis 55455, MN, USA
2Department of Digital Engineering, Numazu National College of Technology, 3600 Ooka, Numazu-shi, Shizuoka 410-8501, Japan

Received 8 October 2004; Revised 17 August 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Viana, T. Funada, D. D. Joseph, N. Tashiro, and Y. Sonoda, “Potential flow of a second-order fluid over a tri-axial ellipsoid,” Journal of Applied Mathematics, vol. 2005, no. 4, pp. 341-364, 2005. doi:10.1155/JAM.2005.341